# SDR USAASB08063

- Difficulty date: August 18, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS FROM SEAT ROWS 18 TO 23, LT, INOPERATIVE.  MAINTENANCE REPAIRED A SPLICE.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.  (S)
